# SDR 2006FA0000104

- Difficulty date: January 21, 2006
- Submitted: January 31, 2006
- Operation: General aviation
- Aircraft: N327TL
- Make and model: Gulstm GIV
- Aircraft serial: 1339
- Engine: Rroyce TAY6118
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: J301300AR
- Condition: Failed
- Location: Bleed Air Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING AND BLEED AIR SELECTED ON, COUPLING FAILED CAUSING DUCT TO SEPARATE.  PROBABLE CAUSE UNKNOWN.  SUGGEST MORE AGGRESSIVE LOCKING MECHANISM.  (K)
